# SDR KBM2004F00005

- Difficulty date: November 4, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 350A33214501
- Part serial: S2818
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PITCH LINKS HAVE PLAY BEYOND LIMITS.  REMOVE AND REPLACE PITCH LINKS. (K)
